# SDR SWAA2023121121410

- Difficulty date: November 14, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 59,548 hours, 39,294 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF FWD CARGO COMPARTMENT HAS A CRACKED STR AT STR 27R; BS 520+19<[01] VERIFIED MEASUREMENT TABLE
